# SDR UPS01836867

- Difficulty date: September 13, 2001
- Submitted: September 26, 2001
- Operation: Air carrier
- Aircraft: N801UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46101
- Aircraft time: 85,527 hours, 23,692 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Attach Fitting
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 STGR 64 TO FRONT SPAR ATTACH FTG CRACKED ON I/B SIDE OF NR 4 PYLON NR 4 ALT. REMOVED AND REPLACED W/NEWLY MANUFACTURED PART IAW DC8 SRM 51-1-20D.
